# SDR UALA2012092605449

- Difficulty date: September 24, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 33,545 hours, 14,875 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGTIP DAMAGE DUE TO CONTACT.  REMOVED DAMAGED AND PULLED FASTENERS.  BLENDED GOUGED SKIN.  HFEC INSPECTION COMPLETED, FOUND NO ADDITIONAL DAMAGE.
